Doctor insights on:
Glasses Causing Sunken Swollen Eyes
No: Not at all.Get a more detailed answer ›
21 yrs old , having sunken eyes with dark circles for past 2 yrs ,not hereditary,using glasses for past 3 yrs,plz tell me possible cause and remedy?
Allergic rhinitis?: You get sunken eyes with dark circles if you don't get enough sleep, are exhausted and are not well hydrated. But if you feel normal, and still have those symptoms, do you also have runny nose, sneezing in the morning and at other times, without feeling sick? If so, you may have allergic rhinitis (or hay fever). See your doctor who can prescribe effective medicines. ...Read more
7year old woke up with swollen eyes puss oozing medication not working eyes discoloured , what can cause this?
Many answers: Pain and swelling can result from tissue injury. Inflammation of the interior eye contetnts will cause pain to light exposure . Pain from a corneal abrasion in obvious. Sweiiling results from blood vessels becoming "leaky" allowing healing cells from the blood stream to get to the damaged tissue to promote healing. ...Read more
What causes a chicken to have swollen eyes and runny eyes and noses with a dry cough, as well as weakness before death?
Chicken?: To my knowledge this website does not include veterinary medicine. ...Read more
My 3 1/2 years old son woke up with puffy/swollen eyes but no pain. He took sea salt & baking soda bath the night before. Could it b the cause?
Puffy eye lid: His puffy eyes could be due irritation from the salt & baking soda, why did use it ? But edema of the eyes could be due to allergies also & lf associated with swelling of hands, feet or scrotum it is a more urgent problem . In either case he has to be checked by his doctor or in ER . Good luck ...Read more
My eye doctor told me to use zylet 4 times a day every hours . But the eye drops caused me to have a allergic reaction and blurry swollen eyes ?
Stop and see eye MD: Zylet is a steroid and antibiotic drop. Side effects include burning, stinging, hypersensitivity or allergy. Blurry vision a rare side effect, this could be due to allergy or corneal changes but could also be due to an increase in eye pressure (from the steroid). You should inform your doctor, stop the drop ; have an eye exam to check your eye pressure. Try using artificial tears in the meantime. ...Read more
- Talk to a doctor live online for free
- Is it true that wearing glasses makes the eyes sunken and swollen?
- Sunken under eyes causes
- Why wearing glasses makes eyes sunken?
- Ask a doctor a question free online
- What are the causes of sunken eyes with dark circles?
- Sunken eyes
- Eyes always feel sunken in
- Cure for sunken eyes
- Talk to a ophthalmologist online for free